PREPRINT
9BD0776D-24A9-4B84-A44B-D653D1BEA8B5

The Dynamics of Knotted Strings Attached to D-Branes

Ricardo Schiappa, Rui Dilao
arXiv:hep-th/9801055

Submitted on 9 January 1998

Abstract

We extend the general solution to the Cauchy problem for the relativistic closed string (Phys. Lett. B404 (1997) 57-65, hep-th/9704084) to the case of open strings attached to Dp-branes, including the cases where the initial data has a knotlike topology. We use this extended solution to derive intrinsic dynamical properties of open and closed relativistic strings attached to Dp-branes. We also study the singularity structure and the oscillating periods of this extended solution.

Preprint

Comment: 9 pages, 4 figures, Plain TeX

Subjects: High Energy Physics - Theory; Astrophysics; General Relativity and Quantum Cosmology

URL: https://arxiv.org/abs/hep-th/9801055